So, hair is continuing to vanish. The eyebrows are barely there, nose hair is completely gone (which makes for uncomfortable sniffing and icky dry boogers all the time, sorry TMI), but a few of the eyelashes are hanging on like little troopers. My eyes are watering more though. Without makeup I have to admit I’m looking like a sick person. While we’re on the subject of my appearance, I’d be remiss in failing to mention one ugly side effect I imagine is from the steroids. Big painful red tumor looking zits on my face and back. I got home from work one day and noticed a giant whitehead right in the middle of my neck. And NOBODY mentioned it – seriously? How about “hey Kel you got a little something there in the middle of your neck….” Thanks guys. I don’t know what kind of fuckery this is but for about 7-10 days after chemo I look like Woogie from Something About Mary. About the time it’s clearing up, it’s time for another dose of steroids. So no boobs, no hair and Woogie zits. Thank God only 1 round left.
Physically I am fatigued and achy but it’s bearable and for that I am truly grateful. What’s not bearable is my sciatica that has flared up with a vengeance – it hurts to lie down and there are nights I can’t find a comfortable position to sleep because it feels like there’s a stabby charlie horse in my hamstring. Yet another doctor to see, hopefully soon. God I’m such a whiner. I like to think it’s the heat.